Illinois Journal of Mathematics

On the automorphism group of an integral group ring, II

Gary L. Peterson

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 21, Issue 4 (1977), 836-844.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048933

Digital Object Identifier
doi:10.1215/ijm/1256048933

Mathematical Reviews number (MathSciNet)
MR0463229

Zentralblatt MATH identifier
0383.20005

Subjects
Primary: 16A26

Citation

Peterson, Gary L. On the automorphism group of an integral group ring, II. Illinois J. Math. 21 (1977), no. 4, 836--844. doi:10.1215/ijm/1256048933. https://projecteuclid.org/euclid.ijm/1256048933


Export citation